# SDR HALA2011051000194

- Difficulty date: May 10, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 15,900 hours, 38,476 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE FAILED DEPLOYMENT SYS CHECK.  SLIDE DID NOT DROP OUT OF ACFT.  REMOVED SHIM FROM LINER COVER DOOR CLIP.  ACCOMPLISHED OPS CHECK OF SERVICE DOOR SLIDE DEPLOYMENT SYS, NO DEFECT. REF AMM 25-61-03 & 25-61-00.
